MathSciNet Relay Station
MathSciNet bibliographic data
MR1865776 03E35 (03E55)
Apter, Arthur W.; Hamkins, Joel David Indestructible weakly compact cardinals and the necessity of supercompactness for certain proof schemata. MLQ Math. Log. Q. 47 (2001), no. 4, 563–571.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement